Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 202, NWS Kansas City, MO

June 14, 20115 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 14, 2011, 9:29 PM CDT for 5 counties in Missouri. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2011, 9:29 PM CDT (02:29 UTC)
Expired
Jun 14, 2011, 10:15 PM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chariton County, MO, Grundy County, MO, Linn County, MO, Livingston County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 161 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 9:41 PM CDTHAIL 14 N Meadville, MOPEA TO QUARTER SIZED HAIL FOR 7-8 MINUTES
Jun 14, 9:50 PM CDTHAIL 1.756 N Meadville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:53 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.5 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2058 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2058 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
1467 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WUUS53 KEAX 150229
SVREAX
MOC041-079-115-117-211-150315-
/O.NEW.KEAX.SV.W.0202.110615T0229Z-110615T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
929 PM CDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHEASTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
  LINN COUNTY IN NORTH CENTRAL MISSOURI...
  EASTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 1015 PM CDT

* AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS   
OF 60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 9 MILES   
SOUTH OF GALT...OR 14 MILES SOUTHEAST OF TRENTON...AND MOVING   
NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BROOKFIELD...MILAN...LINNEUS...BROWNING...HUMPHREYS...PURDIN...
  REGER AND NEW BOSTON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR NORTHERN MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4030 9311 3998 9285 3989 9285 3961 9331
      3978 9349 4004 9350
TIME...MOT...LOC 0229Z 238DEG 23KT 4002 9334
WIND...HAIL 60MPH 1.00IN

$$

ACH
4 follow-up statements
042 
WWUS53 KEAX 150241
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
941 PM CDT TUE JUN 14 2011

MOC041-150249-
/O.CAN.KEAX.SV.W.0202.000000T0000Z-110615T0315Z/
CHARITON MO-
941 PM CDT TUE JUN 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHARITON COUNTY 
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3998 9285 3989 9285 3970 9317 3970 9326
      3970 9327 3982 9340 4005 9346 4030 9311
TIME...MOT...LOC 0239Z 238DEG 23KT 4005 9327

$$

MOC079-115-117-211-150315-
/O.CON.KEAX.SV.W.0202.000000T0000Z-110615T0315Z/
GRUNDY MO-LINN MO-LIVINGSTON MO-SULLIVAN MO-
941 PM CDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SULLIVAN...
NORTHEASTERN LIVINGSTON...LINN AND SOUTHEASTERN GRUNDY COUNTIES IN
NORTH CENTRAL MISSOURI UNTIL 1015 PM CDT...

AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO 
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS 
OF 60 MPH...AND QUARTER SIZE HAIL.  ONE STORM WAS LOCATED 7 MILES 
WEST OF BROWNING...OR 14 MILES SOUTHWEST OF MILAN. ANOTHER STORM WAS 
LOCATED 1 MILE NORTH OF MEADVILLE. BOTH STORMS WERE MOVING NORTHEAST 
AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MILAN...BROWNING...PURDIN...REGER...NEW BOSTON...MEADVILLE AND 
LINNEUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3998 9285 3989 9285 3970 9317 3970 9326
      3970 9327 3982 9340 4005 9346 4030 9311
TIME...MOT...LOC 0239Z 238DEG 23KT 4005 9327
WIND...HAIL 60MPH 1.00IN

$$

ACH/DD
729 
WWUS53 KEAX 150256
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
956 PM CDT TUE JUN 14 2011

MOC079-117-150303-
/O.CAN.KEAX.SV.W.0202.000000T0000Z-110615T0315Z/
GRUNDY MO-LIVINGSTON MO-
956 PM CDT TUE JUN 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LIVINGSTON AND 
SOUTHEASTERN GRUNDY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3998 9285 3990 9285 3972 9314 3977 9326
      3985 9335 4011 9337 4030 9311
TIME...MOT...LOC 0253Z 238DEG 23KT 4010 9317

$$

MOC115-211-150315-
/O.CON.KEAX.SV.W.0202.000000T0000Z-110615T0315Z/
LINN MO-SULLIVAN MO-
956 PM CDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SULLIVAN AND
LINN COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 1015 PM CDT...

RECENT LOCAL STORM REPORTS: AT 953 PM...TRAINED WEATHER SPOTTERS 
REPORTED GOLFBALL SIZE HAIL 4 MILES NORTH OF MEADVILLE.

AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND GOLFBALL SIZE HAIL.  THESE STORMS WERE LOCATED NEAR 
BROWNING...OR 9 MILES SOUTHWEST OF MILAN...AND 4 MILES NORTHEAST OF 
MEADVILLE...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MILAN...REGER...NEW BOSTON...LINNEUS AND PURDIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3998 9285 3990 9285 3972 9314 3977 9326
      3985 9335 4011 9337 4030 9311
TIME...MOT...LOC 0253Z 238DEG 23KT 4010 9317
WIND...HAIL 60MPH 1.75IN

$$

ACH/DD
091 
WWUS53 KEAX 150307
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1007 PM CDT TUE JUN 14 2011

MOC115-211-150315-
/O.CON.KEAX.SV.W.0202.000000T0000Z-110615T0315Z/
LINN MO-SULLIVAN MO-
1007 PM CDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SULLIVAN AND LINN COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 1015 PM
CDT...

AT 1002 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND GOLF 
BALL SIZE HAIL.  THIS STORM WAS LOCATED 5 MILES NORTHEAST OF 
LINNEUS...OR 11 MILES NORTH OF BROOKFIELD...MOVING NORTHEAST AT 25 
MPH.

LOCATIONS IMPACTED INCLUDE...
  BROWNING AND NEW BOSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3998 9285 3990 9285 3978 9305 3983 9319
      3990 9326 4005 9324 4023 9305
TIME...MOT...LOC 0306Z 224DEG 20KT 3996 9311
WIND...HAIL 60MPH 1.75IN

$$

ACH/DD
140 
WWUS53 KEAX 150316
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1016 PM CDT TUE JUN 14 2011

MOC115-211-150326-
/O.EXP.KEAX.SV.W.0202.000000T0000Z-110615T0315Z/
LINN MO-SULLIVAN MO-
1016 PM CDT TUE JUN 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SULLIVAN AND 
LINN COUNTIES IN NORTH CENTRAL MISSOURI HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 11 PM.

LAT...LON 3998 9285 3990 9285 3978 9305 3983 9319
      3990 9326 4005 9324 4023 9305
TIME...MOT...LOC 0307Z 224DEG 20KT 3996 9310

$$

DEROCHE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:26 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 14, 6:26 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
626 PM CDT TUE JUN 14 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

VERY SHORT TERM (THIS EVENING)

SURFACE LOW WILL TRACK EAST ALONG A WARM FRONT WHICH IS LIFTING
NORTHWARD ACROSS THE MO RIVER. A COLD FRONT TRAILS SSW FROM THE LOW.
A VERY WARM EML...ELEVATED MIXED LAYER...HAS OVERSPREAD ALL BUT FAR
NORTHERN MO WITH H7 TEMPERATURES ESTIMATED BETWEEN +12C-15C...WHICH
HAS TEMPORARILY KEPT CONVECTION FROM EXPLODING WITHIN A VERY
UNSTABLE AIRMASS. SHORT RANGE CONVECTIVE MODELS HAVE CONSISTENTLY
DEVELOPED CONVECTIVE CLUSTERS ALONG AND NORTH OF THE WARM FRONT.
WHILE EACH MODEL RUN HAS PUSHED THE START TIME BACK BY A FEW HOURS
THEY APPEAR TO HAVE FOUND A CONSENSUS WITHIN THE 23Z-01Z TIME FRAME.
WITH SURFACE BASED CAPES AROUND 2500 J/KG...40-50KT 0-6KM BULK SHEAR
AND 0-3KM STORM RELATIVE HELICITY VALUES BETWEEN 200-300 MS/S2
WITHIN THE WARM FRONT BAROCLINIC ZONE THERE ARE PLENTY OF
INGREDIENTS TO SUPPORT ROTATING SUPERCELLS. SO ALL FORMS OF SEVERE
WEATHER ARE POSSIBLE. IN ADDITION...PW VALUES AROUND 2 INCHES ALONG
AND NORTH OF THE WARM FRONT AND STORM MODE SUPPORT THE POTENTIAL FOR
FLASH FLOODING TYPE RAINS...ESPECIALLY WITH 1 HR FFG VALUES OF AN
INCH OR LESS.

CONVECTION ALONG THE COLD FRONT WILL BE MORE DIFFICULT DUE TO THE
EML. INITIALLY AN ISOLATED STORM OR TWO COULD FORM ALONG THE FRONT.
ANY STORM THAT DOES DEVELOP SHOULD QUICKLY BECOME SEVERE AS IT WILL
MOST LIKELY FORM INTO A SUPERCELL. ONCE COLDER AIR ALOFT ASSOCIATED
WITH AN APPROACHING MID LEVEL UPPER TROUGH ARRIVES IT SHOULD ERODE
THE CAP AND ALLOW THUNDERSTORMS TO BECOME MORE NUMEROUS ALONG THE
FRONT. BY THE EARLY WEDNESDAY MORNING ALL OF THE RAIN SHOULD HAVE
MOVED EAST OF THE FORECAST AREA.

WEDNESDAY WILL BE A QUIET DAY AS COOLER AND DRIER AIR MOVES IN WITH
HIGH PRESSURE.

SOUTHERLY RETURN FLOW AND ISENTROPIC LIFT WILL MOVE BACK INTO KS AND
WESTERN MO ON THURSDAY AND SET THE STAGE FOR ELEVATED CONVECTION.

MJ

MEDIUM RANGE (FRIDAY THROUGH TUESDAY)...

OVERALL CONSISTENCY AND CONTINUITY AMONG OPERATIONAL MEDIUM RANGE
MODELS REMAINS FAIR...WITH ONLY SLOWLY PROGRESSIVE WAVE FEATURES
ACROSS THE CONUS. PRIMARY NEGATIVE HEIGHT ANOMALY CENTERS WILL
GENERALLY ALIGN THROUGH THE PACIFIC NW/NRN AND CNTRL ROCKIES...AS
WELL AS THE FAR NERN CONUS...GRADUALLY SHIFTING INTO THE CNTRL CONUS
BY THE END OF THE PERIOD. ALTHOUGH MODEL SOLUTIONS STILL CARRY SOME
DIFFERENCES WITH RESPECT TO DEPTH AND TIMING OF MORE DEFINED
SHORTWAVES (12Z GFS STILL DEEPER THAN MOST OF THE ENSEMBLE SPREAD
AND EXCEEDING 2 NORMALIZED STANDARD DEVIATIONS BELOW AVERAGE...AND
ECMWF SLIGHTLY FASTER THAN THE ENSEMBLE MEAN)...OVERALL
DISCREPANCIES APPEAR RATHER MINOR AND LEAD TO A FAIRLY GOOD
CONFIDENCE FORECAST.

ASIDE FROM THE POTENTIAL CONVECTIVE CONTAMINATION EFFECTS TO THE
BOUNDARY LAYER ON FRIDAY...TEMPERATURES FOR ALL BUT THE VERY END OF
THE PERIOD LOOK TO FALL IN THE ABOVE AVERAGE CATEGORY. BOTH
OPERATIONAL AND ENSEMBLE MEANS FORECAST H8 TEMPS SOLIDLY 1 SIGMA
LEVEL ABOVE AVERAGE...AND GIVEN SEASONABLY STRONG (ALBEIT NOT
PARTICULARLY ANOMALOUS) RIDGING ALOFT OVER THE CNTRL CONUS...FEEL A
STRONG EML ADVECTING OVER THE WARM SECTOR AND FAVORABLE MIXING
DEPTHS SHOULD PUSH HIGHS INTO THE UPPER 80S/LOWER 90S...WITH LOWS
ONLY IN THE UPPER 60S TO MIDDLE 70S. HAVE OPTED TO KEEP THE MAJORITY
OF THE WEEKEND EITHER DRY OR WITH VERY LOW POPS GIVEN THE
AFOREMENTIONED REASONING...THOUGH CONCEIVABLY ANY SMALL PERTURBATION
IN THE WEAK FLOW COULD DIURNALLY FORCE AN ISOLD/SCT TSTM. BETTER
CONVECTIVE CHANCES WILL OCCUR IN THE MONDAY/TUESDAY TIME FRAME...AS
WELL DEFINED HEIGHT FALLS AND A STRONG JET STREAK SPILL INTO THE
CNTRL PLAINS...WHILE CONVERGENCE INCREASES ALONG A COLD FRONT
ENTERING ERN KANSAS. THIS FRONTAL BOUNDARY WILL ALSO BRING
TEMPERATURES BACK TOWARDS AVERAGE INTO AND BEYOND THE END OF THE
PERIOD.

21

&&

.AVIATION...

FOR THE 00Z TAFS...COLD FRONT HAS STALLED NEAR A LINE FROM OJC TO
MKC...TO ABOUT 15 NM EAST OF MCI...WHERE IT EXTENDS NORTHWESTWARD TO A
SURFACE LOW OVER FAR NORTHWEST MISSOURI. WHILE SOME INSTABILITY STILL
EXISTS BEHIND THE FRONT...SUBSIDENCE BEHIND A MIDLEVEL WAVE SHOULD
SQUELCH ANY CONVECTIVE ACTIVITY WEST OF THE FRONT...AS EVIDENT BY
CLEARING TRENDS ON SATELLITE. THUS...ASIDE FROM SOME SHOWERS
DEVELOPING NEAR THE SFC LOW NORTHWEST OF STJ...EXPECT ANY CONVECTIVE
ACTIVITY TO REMAIN EAST OF THE KC TERMINALS...AND FAR ENOUGH TO THE
NORTH AND EAST THAT A VCTS IS NOT WARRANTED. FOR AVIATION INTERESTS
EAST OF THE KC METRO...EXPECT RAPID STORM DEVELOPMENT TO OCCUR SHORTLY
ALONG THE FRONT...ALONG A CORRIDOR ABOUT 70 W IRK TO 15 W
CDJ...POSSIBLY AS FAR SOUTH AS LXT. THESE STORMS ARE EXPECTED TO
GROW UPSCALE AND SPREAD EAST AND SOUTHEAST INTO NORTHEAST AND
CENTRAL MISSOURI THROUGH THE EVENING...WITH ROBUST UPDRAFTS CAPABLE
OF VERY LARGE HAIL AND FREQUENT ICCCCG LIGHTNING...AS WELL AS STRONG
DOWNBURSTS AT THE SURFACE.

CLEAR WEATHER EXPECTED AFTER THE FRONT PUSHES EAST OF THE REGION
AFTER 06Z.

HAWBLITZEL

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MOZ005>008-
     015>017-024-025.

KS...NONE.
&&
Hazardous weather outlook, Jun 14, 5:30 PM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
530 PM CDT TUE JUN 14 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-151145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
530 PM CDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY
EARLY EVENING OVER NORTH CENTRAL AND NORTHEAST MISSOURI...AND MAY
DEVELOP AS FAR SOUTHWEST AS WEST CENTRAL MISSOURI. THESE STORMS ARE
EXPECTED TO MERGE INTO A LARGER CLUSTER OF STORMS AND TRACK SOUTHEAST
TOWARDS CENTRAL MISSOURI DURING THE LATE EVENING. THESE STORMS COULD
PRODUCE A VARIETY OF SEVERE WEATHER INCLUDING VERY LARGE
HAIL...DAMAGING STRAIGHT-LINE WINDS...ISOLATED TORNADOES...AND VERY
HEAVY RAINFALL WHICH COULD PRODUCE LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THURSDAY EVENING
THROUGH SATURDAY. ISOLATED STRONG TO SEVERE STORMS MAY OCCUR WITH
ANY OF THIS ACTIVITY...THOUGH IT IS TOO EARLY TO DETERMINE THE
GREATEST THREAT AREA FOR ANY HAZARDOUS WEATHER.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE MONDAY
AFTERNOON AND EVENING AHEAD OF A COLD FRONT ENTERING EASTERN KANSAS
AND FAR WESTERN MISSOURI.

ALTHOUGH WIDESPREAD EXCESSIVE RAINFALL IS NOT EXPECTED WITH THE
THUNDERSTORM ACTIVITY LATE IN THE WEEK THROUGH EARLY NEXT
WEEK...LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE. THIS COULD LEAD
TO FLOODING OF SMALLER STREAMS AND RIVERS AND COULD BRING ADDITIONAL
RISES TO THE MISSOURI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING HOURS
FOR AREAS GENERALLY EAST OF A ST JOSEPH TO KANSAS CITY TO BUTLER
LINE.

HAWBLITZEL

In the hours before

Special weather statement, Jun 14, 7:05 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
705 PM CDT TUE JUN 14 2011

MOZ002-011-150045-
HOLT MO-NODAWAY MO-
705 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NODAWAY AND NORTHERN HOLT
COUNTIES UNTIL 745 PM CDT...

AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SKIDMORE...OR 12 MILES NORTHEAST OF MOUND
CITY...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MARYVILLE...GRAHAM AND ARKOE.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4041 9477 4018 9477 4020 9517 4029 9517
TIME...MOT...LOC 0005Z 260DEG 15KT 4027 9507

DEROCHE
Special weather statement, Jun 14, 8:37 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
837 PM CDT TUE JUN 14 2011

MOZ015-016-023-150200-
GRUNDY MO-LIVINGSTON MO-SULLIVAN MO-
837 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SULLIVAN...NORTHERN
LIVINGSTON AND EASTERN GRUNDY COUNTIES UNTIL 900 PM CDT...

AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF TRENTON...MOVING NORTHEAST AT 25
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GALT...LAREDO...HUMPHREYS AND OSGOOD.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4011 9318 4003 9331 4003 9336 4000 9336
      3990 9354 3997 9365 4026 9339
TIME...MOT...LOC 0137Z 224DEG 23KT 3998 9354

DEROCHE
Special weather statement, Jun 14, 8:38 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
838 PM CDT TUE JUN 14 2011

MOZ023-031-150215-
CARROLL MO-LIVINGSTON MO-
838 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LIVINGSTON AND
NORTHWESTERN CARROLL COUNTIES UNTIL 915 PM CDT...

AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BRAYMER...OR 17 MILES
NORTHWEST OF CARROLLTON...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HALE...WHEELING...DAWN AND AVALON.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3950 9371 3956 9376 3962 9376 3980 9339
      3975 9336 3970 9336 3971 9333 3962 9328
      3961 9328
TIME...MOT...LOC 0138Z 243DEG 38KT 3958 9364

DEROCHE
Local storm report, Jun 14, 8:51 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
851 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             6 SE TRENTON            40.02N 93.52W
06/14/2011  E1.00 INCH       GRUNDY             MO   PUBLIC

&&

SF
Local storm report, Jun 14, 8:55 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
855 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             FARMERSVILLE            39.96N 93.53W
06/14/2011  E0.88 INCH       LIVINGSTON         MO   PUBLIC

&&

SF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:05 PM CDTSpecial Weather StatementEAXNodaway40 min
Jun 14, 8:37 PM CDTSpecial Weather StatementEAXGrundy23 min
Jun 14, 8:38 PM CDTSpecial Weather StatementEAXLivingston37 min
Jun 14, 9:06 PM CDTSevere Thunderstorm WarningEAXCarroll, Grundy, Linn, Livingston, Sullivan24 min
Jun 14, 9:34 PM CDTSpecial Weather StatementEAXAdair26 min
Jun 14, 9:51 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler, Sullivan24 min
Jun 14, 10:01 PM CDTSpecial Weather StatementEAXAdair29 min
Jun 14, 10:15 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler15 min
Jun 14, 10:17 PM CDTSpecial Weather StatementEAXLinn43 min
Jun 14, 10:27 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan33 min
Jun 14, 10:31 PM CDTAreal Flood AdvisoryEAXGrundy, Linn, Livingston, Sullivan4 hr
Jun 14, 10:36 PM CDTTornado WarningEAXLinn, Macon24 min
Jun 14, 10:52 PM CDTAreal Flood AdvisoryEAXPutnam, Schuyler4 hr
Jun 14, 10:59 PM CDTTornado WarningEAXAdair, Macon18 min
Jun 14, 11:08 PM CDTSpecial Weather StatementEAXMercer37 min
Jun 15, 1:03 AM CDTSevere Thunderstorm WarningEAXSchuyler27 min
Jun 15, 11:40 AM CDTAreal Flood AdvisoryEAXAtchison24 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.